Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the $ l\sp{2}$ convergence of an algorithm for solving finite element equations

Author: R. A. Nicolaides
Journal: Math. Comp. 31 (1977), 892-906
MSC: Primary 65J05; Secondary 65N30
MathSciNet review: 0488722
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An iterative method of multiple grid type is proposed for solving general finite element systems. It is proved that the method can produce a solution to the equations in $ O(N)$ arithmetical operations where N is the number of unknowns.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65J05, 65N30

Retrieve articles in all journals with MSC: 65J05, 65N30

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society